# SDR DALA2021120307472

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,390 hours, 14,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, CORRECTIVE ACTION: ALL EMER LIGHTS OP CK NML @ THIS TIME. (2038365)
